# SDR 99ZZZX3141

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44996
- Make and model: Piper PA-28-161
- Aircraft serial: 287816054
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE APOLLO ALT ENCODER PLUS 700 FEET ON INITIAL EVALUATION.  ADJUSTED AND RAN IT UP TO 20,000 FEET AND ERRORS WERE WITHIN ACCEPTABLE TOLERANCE.  REPAIRED A STATIC LEAK (OPEN) AT THE PITOT STATIC MAST ASSY AND CHECKED STATIC AND TRANSPONDER GOOD.  COULD NOT ISOLATE CAUSE OF 'INVALID' TO SPECIFIC COMPONENT.
